# SDR IPXA2019091646845

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,406 hours, 18,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N759089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 FS 1060N APPROX RBL48 LW T-CHORD UPPER SURFACE HEAVILY CORRODED. REMOVED DAMAGED SECTION AND REPAIRED IAW SRM 51-70-12-0G FIG 1.
